MathSciNet Relay Station
MathSciNet bibliographic data
MR344396 (49 #9135) 26A87
Chong, Kong Ming An induction principle for spectral and rearrangement inequalitities. Trans. Amer. Math. Soc. 196 (1974), 371–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement